# SDR SWI2025F00483

- Difficulty date: March 13, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1020334
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANGLE P/N 601R10203-34, AT RH BATT RIB, WS53.60.  (C-CHECK RO 04/17/2025)ANGLE P/N 601R10203-34. FOUND OUT OF LIMITS IAW CRJ 200 SRM 57-21-12. REMOVED AND  INSTALLED NEW ANGLE P/N 601R10203-34, REF.DWG 601R10203, REV -G, CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003.
